Alert archive / Washington / Winter Storm Warnings in 2011
Winter Storm Warning 8, NWS Pendleton, OR
NWS Pendleton, OR issued this winter storm warning at May 16, 2011, 6:16 AM PDT for Columbia County, Walla Walla County, Washington. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 16, 2011, 6:16 AM PDT (13:16 UTC)
- Expired
- May 16, 2011, 11:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Pendleton, OR
Counties Columbia County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 82 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 7:00 AM PDT | HEAVY SNOW 7 | 3 Nnw Ski Bluewood, WA | TOUCHET SNOTEL RECORED 7 INCHES OF NEW SNOW AT 7 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 1.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468 WWUS46 KPDT 161316 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 616 AM PDT MON MAY 16 2011 ...SNOW FOR PORTIONS OF THE OCHOCO-JOHN DAY HIGHLANDS AND THE BLUE MOUNTAINS THIS MORNING... .SNOW LEVELS HAVE FALLEN TO AROUND 4000 FEET ACROSS THE OCHOCO- JOHN DAY HIGHLANDS AND THE BLUE MOUNTAINS. MEANWHILE PERIODS OF MODERATE PRECIPITATION WILL CONTINUE THROUGH THIS MORNING. WAZ030-161800- /O.NEW.KPDT.WS.W.0008.110516T1316Z-110516T1800Z/ NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITY OF...SKI BLUEWOOD RESORT 616 AM PDT MON MAY 16 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * SNOW ACCUMULATIONS: A FURTHER 1 TO 3 INCHES OF SNOW IS EXPECTED THROUGH MID MORNING FOR A STORM TOTAL OF 4 TO 7 INCHES. * ELEVATION: ABOVE 4000 FEET. * TIMING: MODERATE SNOW WILL FALL THROUGH 9 AM...THEN TURN TO SCATTERED SNOW SHOWERS. * LOCATIONS INCLUDE: SKI BLUEWOOD RESORT * IMPACTS: LOCAL ROADS WILL BE SLUSHY TO SNOW COVERED...ESPECIALLY ABOVE 4500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ503-506-161600- /O.CON.KPDT.WW.Y.0019.000000T0000Z-110516T1600Z/ SOUTHERN BLUE MOUNTAINS OF OREGON-OCHOCO-JOHN DAY HIGHLANDS- INCLUDING THE CITIES OF...BROTHERS...SENECA 616 AM PDT MON MAY 16 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * SNOW ACCUMULATIONS: A TOTAL OF 2 TO 4 INCHES ABOVE 4500 FEET WITH 1 TO 3 INCHES BETWEEN 4000 AND 4500 FEET. LOCAL AMOUNTS NEAR 5 INCHES MAY BE POSSIBLE ABOVE 5000 FEET. * ELEVATION: ABOVE 4000 FEET. * TIMING: PERIODS OF MODERATE SNOW WILL CONTINUE OVER THE EASTERN THIRD OF GRANT COUNTY UNTIL ABOUT 8 AM THEN DECREASE TO SCATTERED SNOW SHOWERS AFTERWARD. SNOW HAS CHANGED TO SHOWERS OR ENDED ELSEWHERE IN GRANT COUNTY AND SOUTHERN UMATILLA COUNTY. * LOCATIONS INCLUDE: SENECA...GRANITE...FOX * IMPACTS: ROADS WILL BECOME SLUSHY TO SNOW COVERED...ESPECIALLY OVER PASSES ALONG HIGHWAYS 395 AND 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS... ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
659 WWUS46 KPDT 161547 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 847 AM PDT MON MAY 16 2011 ...SNOW FOR PORTIONS OF THE BLUE MOUNTAINS THIS MORNING... .SNOW LEVELS HAVE FALLEN TO AROUND 4000 FEET ACROSS THE BLUE MOUNTAINS AND SNOW WILL CONTINUE THROUGH THE MORNING... ORZ503-506-161700- /O.CAN.KPDT.WW.Y.0019.000000T0000Z-110516T1600Z/ SOUTHERN BLUE MOUNTAINS OF OREGON-OCHOCO-JOHN DAY HIGHLANDS- INCLUDING THE CITIES OF...BROTHERS...SENECA 847 AM PDT MON MAY 16 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS DIMINISHED IN THIS AREA AND SIGNIFICANT ACCUMULATIONS ARE NO LONGER EXPECTED. $$ WAZ030-161800- /O.CON.KPDT.WS.W.0008.000000T0000Z-110516T1800Z/ NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITY OF...SKI BLUEWOOD RESORT 847 AM PDT MON MAY 16 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * SNOW ACCUMULATIONS: 1 TO 2 INCHES OF NEW SNOW IS EXPECTED THROUGH LATE MORNING FOR A STORM TOTAL OF 5 TO 9 INCHES. * ELEVATION: ABOVE 4000 FEET. * TIMING: MODERATE SNOW WILL FALL THROUGH 9 AM...THEN TURN TO LIGHT SNOW. * LOCATIONS INCLUDE: SKI BLUEWOOD RESORT * IMPACTS: LOCAL ROADS WILL BE SLUSHY TO SNOW COVERED... ESPECIALLY ABOVE 4500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
585 WWUS46 KPDT 161806 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1106 AM PDT MON MAY 16 2011 WAZ030-161915- /O.EXP.KPDT.WS.W.0008.000000T0000Z-110516T1800Z/ NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITY OF...SKI BLUEWOOD RESORT 1106 AM PDT MON MAY 16 2011 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. HEAVY SNOW HAS DIMINISHED LATE THIS MORNING. LIGHT SNOW WILL CONTINUE INTO THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this winter storm warning went out at May 16, 4:12 AM PDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 16, 4:12 AM PDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
412 AM PDT MON MAY 16 2011
.SHORT TERM...TODAY THROUGH TUESDAY...A LARGE UPPER TROUGH NOW SITS
OVER THE PACIFIC NORTHWEST WITH IT'S MAIN CENTER OFF THE NORTHERN
OREGON COAST. THERE ARE THREE SMALLER UPPER LOWS ROTATING AROUND THE
MAIN CENTER...TWO ARE OVER THE EASTERN PACIFIC WHILE THE THIRD IS
CURRENTLY OVER EAST-CENTRAL OREGON. AS A RESULT AN AREA OF MODERATE
PRECIP DEVELOPED OVER OUR EASTERN ZONES LATE LAST EVENING. RADAR IS
NOW INDICATING THAT THIS PRECIP AREA IS BEGINNING TO DECREASE IN
INTENSITY WITH SOME DECREASE IN AREAL COVERAGE. SNOW LEVELS LOWERED
TO BELOW 4500 FEET OVER THE OCHOCO-JOHN DAY HIGHLANDS AND THE
SOUTHERN BLUE MOUNTAINS BY MIDNIGHT. WITH THE EXPECTED PRECIP
AMOUNTS...HAVE ISSUED A SNOW ADVISORY FOR 1 TO 4 INCHES ABOVE 4000
FEET (WITH LOCALLY HIGHER AMOUNTS ABOVE 5000 FEET). MEANWHILE THE
INCREASED PRECIP OVER THE BLUE MOUNTAINS AND THE BLUE MOUNTAIN
FOOTHILLS WILL ADD TO THE WATER EMPTYING INTO THE UMATILLA RIVER.
YET SNOW LEVELS HAVE LOWERED TO AROUND 4000 FEET DURING THE LAST
HOUR OR SO IN THE BLUES AND WALLOWA COUNTY. THUS THESE LOWER SNOW
LEVELS SHOULD LESSEN SOME OF THE RUNOFF INTO THE HEADWATERS OF THE
UMATILLA...GRANDE RONDE AND IMNAHA RIVERS. WITH PRECIP INTENSITIES
DECREASING OVER THE BLUES AND WALLOWA COUNTY...EXPECT THAT SNOW FALL
SHOULD STAY JUST BELOW ADVISORY LEVELS...AT LEAST BELOW 5000 FEET
WHERE THE GROUND IS STILL RELATIVELY WARM. ENERGY FROM ONE OF THE
SMALLER OFFSHORE LOWS WILL KEEP VARYING AMOUNTS OVER SHOWERS GOING
OVER THE REGION THIS AFTERNOON AND EVENING. INSTABILITY LOOKS
GENERALLY WEAK...MAINLY ENOUGH FOR CONTINUED SHOWERY PRECIP...THOUGH
STRAY THUNDERSTORMS WILL BE POSSIBLE FROM DESCHUTES COUNTY EAST TO
GRANT COUNTY...AND EAST-NORTHEAST TO THE SOUTHERN HALF OF WALLOWA
COUNTY. ANOTHER PACK OF ENERGY SHOULD SWING ACROSS THE AREA TUESDAY
FOR MORE SHOWERS...ESPECIALLY DURING THE AFTERNOON. THERE COULD BE A
BIT MORE INSTABILITY TUESDAY AFTERNOON FOR THUNDERSTORM DEVELOPMENT.
STORMS ARE LARGELY EXPECTED ALONG AND SOUTH OF A LINE FROM NORTHERN
JEFFERSON COUNTY TO CONDON...THROUGH PENDLETON TO DAYTON. 90
.LONG TERM...TUESDAY NIGHT THROUGH MONDAY...A LARGE LOW PRESSURE
SYSTEM OVER THE PACIFIC NORTHWEST WILL SLOWLY DRIFT EASTWARD TUESDAY
THROUGH THURSDAY. THUNDERSTORMS MAY BE TRIGGERED TUESDAY EVENING BY
MARGINAL INSTABILITY. BY WEDNESDAY THE BEST INSTABILITY AND LIFT
WITH THIS SYSTEM WILL BE OVER MONTANA AND ARIZONA. HOWEVER...ENOUGH
MOISTURE AND INSTABILITY WILL REMAIN OVER EASTERN WASHINGTON AND
OREGON TO TRIGGER A FEW SHOWERS FROM CENTRAL TO NORTHEAST OREGON AND
THE NORTHERN BLUES. BY THURSDAY THE LOW WILL HAVE SHIFTED EAST AND A
SMALL RIDGE WILL DEVELOP NEAR THE COAST. THIS WILL BRING DRIER
CONDITIONS...BUT WRAP AROUND MOISTURE MAY STILL LEAD TO A CHANCE OF
SHOWERS IN THE NORTHEAST MOUNTAINS. ANOTHER DISTURBANCE WILL PUSH
INLAND FRIDAY OR SATURDAY AND KEEP A CHANCE OF SHOWERS OVER THE CWA
THROUGH MONDAY. SINCE GFS ENSEMBLE MODELS ARE IN DISAGREEMENT WITH
THE TIMING OF THE SYSTEM...I DID NOT CHANGE THE CURRENT FORECAST
ARRIVAL ON FRIDAY EVEN THOUGH OPERATIONAL MODELS INDICATE IT MAY NOT
ARRIVE UNTIL SATURDAY. COONFIELD
&&
.AVIATION...12Z TAFS...EXPECT AREAS OF MVFR CEILINGS AND VSBY NEAR
SHOWERS THROUGH 04Z. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS
DEVELOPING NEAR KRDM AND KBDN 21-04Z. WINDS WILL INCREASE IN THE
AFTERNOON AT KDLS, KPDT, AND KALW, THEN DECREASE AFTER 04Z. 76
&&
.HYDROLOGY...RECENT HEAVY RAIN HAS PUSHED MANY RIVERS ABOVE BANKFULL
AND A FEW ARE AT OR STILL EXPECTED TO EXCEED FLOOD STAGE. NUMEROUS
FLOOD WARNINGS ARE IN EFFECT. SEE PRODUCTS PDXFLWPDT AND PDXFLSPDT
FOR SPECIFIC DETAILS OF THE FLOOD WARNINGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 58 37 60 41 / 50 30 30 30
ALW 59 42 62 45 / 60 30 30 30
PSC 66 39 67 41 / 30 20 20 20
YKM 64 34 65 41 / 30 20 20 20
HRI 64 37 66 40 / 30 20 20 20
ELN 61 37 65 37 / 30 20 20 20
RDM 58 32 60 30 / 50 30 30 30
LGD 54 34 58 38 / 80 50 30 30
GCD 55 34 59 40 / 60 50 40 40
DLS 64 41 66 42 / 30 20 20 20
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 9 AM PDT THIS MORNING ABOVE 4000
FEET FOR THE ORZ503-506.
WA...NONE.
&&
THREAT INDEX
TODAY : YELLOW
TUESDAY : GREEN
WEDNESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/76/76Hazardous weather outlook, May 16, 5:53 AM PDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
553 AM PDT MON MAY 16 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
171230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
553 AM PDT MON MAY 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FLOODING
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
KITTITAS VALLEY, YAKIMA VALLEY, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE
MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
THUNDERSTORMS
GRANDE RONDE VALLEY, WALLOWA COUNTY, SOUTHERN BLUE MOUNTAINS OF
OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS, EAST SLOPES
OF THE OREGON CASCADES
AN UPPER TROUGH WILL BE OVER THE REGION THROUGH TONIGHT. ONE SMALLER
UPPER LOW...OVER EAST-CENTRAL OREGON EARLY THIS MORNING WILL MOVE
INTO EASTERN WASHINGTON BY MID MORNING. MODERATE...STEADY RAIN AND
MOUNTAIN SNOW WILL WIND DOWN BY MID MORNING AS WELL. SNOW ADVISORIES
FOR THE OCHOCO-JOHN DAY HIGHLANDS AND THE SOUTHERN BLUE MOUNTAINS OF
OREGON WILL END AT OR BEFORE THAT TIME. THIS MODERATE RAIN HAS ADDED
WATER TO THE JOHN DAY...UMATILLA...GRANDE RONDE AND IMNAHA RIVERS...
AS WELL AS THEIR TRIBUTARIES. ELSEWHERE RUNOFF FROM THE WEEKEND RAIN
CONTINUES TO MAKE IT'S WAY INTO AREA RIVERS AND STREAMS. NUMEROUS
FLOOD WARNINGS REMAIN IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO
PRODUCTS PDXFLWPDT AND PDXFLSPDT.
INSTABILITY THIS AFTERNOON AND EVENING WILL CAUSE SHOWERS TO DEVELOP
ACROSS MOST OF THE REGION. THE INSTABILITY MAY BECOME STRONG ENOUGH
TO SUPPORT STRAY THUNDERSTORMS IN THE ZONES LISTED ABOVE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS TUESDAY
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF
THE OREGON CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
ANOTHER SMALL UPPER LOW WILL ROTATE THROUGH THE UPPER TROUGH AND
ACROSS THE REGION TUESDAY. THIS SYSTEM WILL CAUSE MORE SHOWERS AND
MAY BRING A FEW MORE THUNDERSTORMS TO THE AREA. THE UPPER TROUGH
WILL BEGIN TO MOVE OUT OF THE AREA ON WEDNESDAY...BUT A FEW SHOWERS
MAY LINGER...ESPECIALLY OVER THE EASTERN ZONES. WEAK RIDGING WILL
KEEP CONDITIONS RELATIVELY DRY...THEN ANOTHER PACIFIC SYSTEM WILL
BRING INCREASING CHANCES FOR MORE PRECIPITATION FRIDAY THROUGH NEXT
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 12:16 PM PDT | Areal Flood Advisory | PDT | Kittitas, Yakima | 10 hr |
Nearby
Winter Storm Warnings in Washington, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.